# SDR USAA060123

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967 FROM LBL 16 TO RBL 30 CORRODED.  REMOVED DAMAGE AND INSTALLED FABRICATED T-CAP IAW SRM 51-20-01, DEFECT SIZE: .50 INCH.
